MAUDE Adverse Event Report: ETHICON INC. PROLENE SUTURE 18"(45CM) 6-0 BLU; SUTURES - NON-ABSORBABLE

ETHICON INC. PROLENE SUTURE 18"(45CM) 6-0 BLU; SUTURES - NON-ABSORBABLE
Model Number EP8806H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Evaluation: it was received for analysis empty opened labeled winding former of product code ep8806h, lot pdr735.As no suture was returned for evaluation, we are unable to investigate further to the issue.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the suture broke very easily.There were no adverse patient consequences.

Brand Name
PROLENE SUTURE 18"(45CM) 6-0 BLU
Common Device Name
SUTURES - NON-ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10287422
Report Number2210968-2020-05364
Device Sequence Number3294156
Product Code GAW
UDI-Device Identifier10705031208254
UDI-Public10705031208254
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberEP8806H
Device Catalogue NumberEP8806H
Device Lot NumberPDR735
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2020
Initial Report FDA Received Date07/17/2020
Patient Sequence Number1